MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING, CART; ABERROMETER, OPHTHALMIC
Catalog Number 8065753093
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported an unexpected outcome and significantly different power in the unknown eye of a patient, during surgery.
 
Additional Manufacturer Narrative
A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.The company representative tested the system and determined the system met all cosmetic and performance standards.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
ORA SYSTEM WITH VERIFEYE MESSAGING, CART
Common Device Name
ABERROMETER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16034054
Report Number2028159-2022-01795
Device Sequence Number7474787
Product Code NCF
UDI-Device Identifier00380657530939
UDI-Public00380657530939
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753093
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM WITH VERIFEYE MESSAGING
Patient SexUnknown